Inference on the regression parameters in a heteroscedastic linear regression model with replication is considered, using either the ordinary least‐squares (OLS) or the weighted least‐squares (WLS) estimator. A delete‐group jackknife method is shown to produce consistent variance estimators irrespective of within‐group correlations, unlike the delete‐one jackknife variance estimators or those based on the customary δ‐method assuming within‐group independence. Finite‐sample properties of the delete‐group variance estimators and associated confidence intervals are also studied through simulation. Copyright

Additional Metadata
Keywords Asymptotic consistency, delete‐group jackknife, ordinary least squares, weighted least squares, within‐group correlations, δ‐method
Persistent URL dx.doi.org/10.2307/3315702
Journal Canadian Journal of Statistics
Citation
Shao, J. (Jun), & Rao, J.N.K. (1993). Jackknife inference for heteroscedastic linear regression models. Canadian Journal of Statistics, 21(4), 377–395. doi:10.2307/3315702